# SDR 19EA2017102400001

- Difficulty date: October 18, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N155MW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7021
- Aircraft time: 32,238 hours, 25,717 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 750006000
- Part serial: 073
- Condition: Weak
- Location: Zone 700
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT SELECTED GEAR DOWN, HE RECEIVED A "GEAR DISAGREE AND NOSE DOOR WARNING" MESSAGE.  MESSAGE CLEARED EVENTUALLY.  PILOT PREFORMED A TOWER FLY BY AND THEY CONFIRMED THAT THE MAIN GEAR WAS DOWN BUT BECAUSE OF NIGHT CONDITIONS THEY COULD NOT CONFIRM NOSE GEAR DOWN.  AN EMERGENCY WAS DECLARED AND THE PLANE LANDED WITHOUT INCIDENT.
